# SDR DL73K001522

- Difficulty date: August 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 46,929 hours, 37,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS SYSTEM HAS LIGHTS OUT AT E-1 DOOR LOWER EXIT SIGN AND AT SEAT 3DEF.  RELAMPED.
